# SDR USAA2011030891005

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 67,656 hours, 30,331 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: 2LA00546900
- Part serial: 545
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - C1 - EEL - WHEN PERFORMING TEST:  SLIDE ARMED LIGHT DID NOT COME ON WHEN DOOR WAS ARMED & OPEN HANDLE WAS MOVED OUT OF THE CLOSED & LOCKED POSITION.  HOWEVER COCKPIT INDICATORS WERE NORMAL.  REPLACED LIGHT ASSEMBLY IN L-2 DOOR.  OPS TEST NORMAL.
